# SDR AALA201710129022

- Difficulty date: September 18, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 58,749 hours, 25,374 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE RIGHT ELEVATOR UPPER SKIN, 16 INCHES FROM TRAILING EDGE AND 68 INCHES FROM INBOARD END.  REPAIRED THE ELEVATOR SKIN IAW SRM 55-21-11-300-004.
